MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE HEALING ABUTMENT 3.5MM (D) X 3.8MM (P) X 5MM (H); DENTAL ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE HEALING ABUTMENT 3.5MM (D) X 3.8MM (P) X 5MM (H); DENTAL ABUTMENT
Catalog Number TEHA3385
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Impossible to screw the healing abutment.No impact to the patient.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) teha3385, (tsv bellatek¿ encode¿ healing abutment 3.5mm (d) x 3.8mm (p) x 5mm (h)) for evaluation.Visual evaluation and a functional test was performed, the abutment had signs of use.It was functionally tested in-house implant and seats/engages, retains, and disengages as intended.Dhr review was completed for the subject lot number 1256116.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1256116 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : does not seat.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The abutment engaged and disengaged with an in-house implant as intended.The reported event was not confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TSV BELLATEK ENCODE HEALING ABUTMENT 3.5MM (D) X 3.8MM (P) X 5MM (H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19565170
Report Number0001038806-2024-01269
Device Sequence Number7167769
Product Code NHA
UDI-Device Identifier00844868040903
UDI-Public(01)00844868040903(17)270711(10)1256116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173374
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEHA3385
Device Lot Number1256116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient EthnicityNon Hispanic